MathSciNet Relay Station
MathSciNet bibliographic data
MR1163446 (93g:14058) 14M15
Akyıldız, E.; Lascoux, A.; Pragacz, P. Cohomology of Schubert subvarieties of ${\rm GL}\sb n/P$. J. Differential Geom. 35 (1992), no. 3, 511–519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement